Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 980320, 12 pages
http://dx.doi.org/10.1155/2011/980320
Research Article

Fuzzy Small Submodule and Jacobson 𝐿 -Radical

1Department of Mathematics, Rajiv Gandhi University, Itanagar 791112, India
2Department of Mathematics, Gauhati University, Guwahati 781014, India

Received 22 December 2010; Accepted 2 March 2011

Academic Editor: Enrico Obrecht

Copyright © 2011 Saifur Rahman and Helen K. Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. V. Naegoita and D. A. Ralescu, Application of Fuzzy Sets in System Analysis, Birkhauser, Basel, Switzerland, 1975.
  4. F. Z. Pan, “Fuzzy finitely generated modules,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 105–113, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. I. Sidky, “On radicals of fuzzy submodules and primary fuzzy submodules,” Fuzzy Sets and Systems, vol. 119, no. 3, pp. 419–425, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Kumar, S. K. Bhambri, and P. Kumar, “Fuzzy submodules: some analogues and deviations,” Fuzzy Sets and Systems, vol. 70, no. 1, pp. 125–130, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. K. Saikia and M. C. Kalita, “On fuzzy essential submodules,” Journal of Fuzzy Mathematics, vol. 17, no. 1, pp. 109–117, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. D. K. Basnet, N. K. Sarma, and L. B. Singh, “Fuzzy superfluous submodule,” in Proceedings of the 6th IMT-GT Conference on Mathematics, Statistics and Its Applications, pp. 330–335, 2010.
  9. J. N. Mordeson and D. S. Malik, Fuzzy Commutative Algebra, World Scientific, River Edge, NJ, USA, 1998.
  10. R. Wisbauer, Foundations of Module and Ring Theory, vol. 3 of Algebra, Logic and Applications, Gordon and Breach Science, Philadelphia, Pa, USA, 1991.